# SDR HNAA0400125

- Difficulty date: October 11, 2004
- Submitted: October 12, 2004
- Operation: Air carrier
- Aircraft: N846EX
- Make and model: Dhav DHC8102
- Aircraft serial: 326
- Aircraft time: 28,802 hours, 31,403 cycles
- Engine: Pwa PW120A
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 2 Engine Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT NR 3842 REPORTED THE NR 2 ENGINE OIL PRESSURE WARNING LIGHT ILLUMINATING ON TAKEOFF CLIMB.  THE NR 2 OIL OIL PRESSURE ALSO FLUCTUATED WITHIN THE SAFE ZONE AND STABILIZED WHEN POWER WAS REDUCED.  FLIGHT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE ENGINE FOR LEAKS, NONE FOUND.  OIL WAS SERVICED WITH 2 QUARTS OIL, AND GROUND RUN FOR 10 MINUTES, NO DISCREPANCIES NOTED.  AIRCRAFT RETURNED TO SERVICE.
